MathSciNet Relay Station
MathSciNet bibliographic data
MR1442879 58F07 (35Q58)
Hu, Xing-Biao An approach to generate superextensions of integrable systems. J. Phys. A 30 (1997), no. 2, 619–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement